# SDR DALA2024020201497

- Difficulty date: February 1, 2024
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 112,698 hours, 16,271 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 1200 ERA 605516-14AD REV A, SECTION II. CORRECTIVE ACTION: ACCOMPLISH SECTION II WITHIN 5,085 TOTAL CYCLES FROM FEBRUARY 7, 2023 AND REPEAT NO LATER THAN EVERY 5,085 TOTAL CYCLES. (0182799)
